# SDR UIEA2021052601184

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,780 hours, 11,972 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FIRE WARNING DURING LOADING.( PERFORMED AUTOMATIC FIRE/OVERHEAT TEST IAW AMM 26-10-00-716-019. SYS OPS CHECK GOOD. )
